| Model Number |
SA60WF |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number. additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during a cataract extraction with intraocular lens (iol) implant procedure, the lens got jammed in the cartridge.There was patient contact with the device.Additional information was requested.